# SDR DALA2023011200234

- Difficulty date: January 9, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 18,512 hours, 7,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FOUND FWD EMERGENCY EXIT LIGHTS INOP. R & R BATTERY PACK UNDER FWD CEILING PANEL PER B737 AMM 33-51. OPS CHECK GOOD.
